# SDR CALA9901599

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1860 - 1889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV SUPPORT CORRODED AT STA 1860-1889, BL 0.  THE LAV SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW SRM 51-31-01.
